BibTeX record journals/amai/Pretolani96

download as .bib file

@article{DBLP:journals/amai/Pretolani96,
  author    = {Daniele Pretolani},
  title     = {Hierarchies of Polynomially Solvable Satisfiability Problems},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {17},
  number    = {3-4},
  pages     = {339--357},
  year      = {1996},
  url       = {http://dx.doi.org/10.1007/BF02127974},
  doi       = {10.1007/BF02127974},
  timestamp = {Wed, 18 May 2011 16:17:39 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/Pretolani96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}